# SDR QXEA9700654

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed Test
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWS- NR 2 AUTO FEATHER SYSTEM FAILED FIRST FLIGHT OF THE DAY TEST.  PERFORMED AUXILLARY PRESSURE PUMP AND MOTOR ELECTRICAL CHECK, CHECKS GOOD. PERFORMED AUTOFEATHER TEST, TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO COMPONENTS REPLACED.
